Marcinkiewicz interpolation theorem: Difference between revisions

Content deleted Content added
m clean up using AWB
Line 81:
*{{Citation | last1=Zygmund | first1=A. | title=On a theorem of Marcinkiewicz concerning interpolation of operations | id={{MathSciNet | id = 0080887}} | year=1956 | journal=Journal de Mathématiques Pures et Appliquées. Neuvième Série | issn=0021-7824 | volume=35 | pages=223–248}}
 
[[Category:Functional analysis]]
[[Category:Theorems in analysis]]
[[Category:Fourier analysis]]